# SDR AALA20001595

- Difficulty date: September 24, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT AFT OVERHEAD AIR STAIRS INOPERATIVE. REPLACED EMERGENCY EXIT AFT OVERHEAD AIR STAIRS LIGHT ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION.
